| Model Number |
1987-27-216 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Discomfort (2330)
| Date of Event |
04/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).For the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that this patient had her right knee revised on 4/19/18 where her sigma tc3 construct was converted to a hinge knee construct because of instability.This patient recently began to experience pain and comfort in her knee and it was determined that the joint had an infection present.The doctor brought the patient in for a thorough i & d.The lps insert was explanted and replaced with a new insert.All of the other components were left.No surgical delay.Doi: (b)(6) 2019.Dor: (b)(6) 2022.Affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.